Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne_battle

HELP Dans bp is really hurting my face lately, especially today

Recommended Posts

Have any of you had to stop using Dans bp gel twice a day and only use it once a day because it burns your face so badly? My face was so burned today after I did all three steps of the regimen. My face has been burning all day! At first I thought it was Dans cleanser, but I think its probably the bp. Ive been on the regimen for five weeks or so and I really cannot stand this burning. My face is as bright as a red tomato

Link to comment
Share on other sites

you might have ramped up the BP too fast.

i suggest reducing the amount of BP and keep using it twice a day.

Link to comment
Share on other sites

i have really sensitive skin and i've had some serious problems with BP in the past. i find it most effective to use in the evening as you can get some wicked bad chemical burns. The trick with BP is to use it sparingly if you have really sensitive skin, if you overload it you'll just hurt your skin more.

i think molly is on the right track to just use it once a day and see if the irritation clears up. in the meantime in the am try using a sensitive skin moisturizer like neutrogenia for sensitive skin, non-oil based so it won't clog the pores but will help aleviate any irritation and let the BP do its job when its at its most effective...while you're sleeping!

Link to comment
Share on other sites

i have really sensitive skin and i've had some serious problems with BP in the past. i find it most effective to use in the evening as you can get some wicked bad chemical burns. The trick with BP is to use it sparingly if you have really sensitive skin, if you overload it you'll just hurt your skin more.

i think molly is on the right track to just use it once a day and see if the irritation clears up. in the meantime in the am try using a sensitive skin moisturizer like neutrogenia for sensitive skin, non-oil based so it won't clog the pores but will help aleviate any irritation and let the BP do its job when its at its most effective...while you're sleeping!

Link to comment
Share on other sites

you might have ramped up the BP too fast.

i suggest reducing the amount of BP and keep using it twice a day.

I increased the amount the second week.

Link to comment
Share on other sites

you might have ramped up the BP too fast.

i suggest reducing the amount of BP and keep using it twice a day.

I increased the amount the second week.

Link to comment
Share on other sites

yes, never wear BP while working out at the gym or sweating a lot. I am very tolerant to BP and can use 10% without problem (but I don't); however, as soon as I start sweating in the gym my skin and eyes burn so bad I have to wash it.

I would recomend to wash your face with just water before working out....

but then again, thats only if you work out :P...

You may be just sensitive to BP, so I would say that the approach of using little less will do you fine. You may also try to use fresh aloe vera instead of moisturizer before going to sleep.

I usually go to publix and buy a large leaf of aloe vera which I keep in the fridge. I apply it before going to sleep as a moisturizr, in the morning my skin is very nice.

just my opinion... :)

Link to comment
Share on other sites

If you have pale sensitive skin,then be very careful not over do the bp,it can be lethal...

I remember a thread (about 18 months back) when a member went to see his Derm after using plentiful amounts of Bp,the chemical burn crept up so slowly that he didnt even notice it,until his derm pointed out that his face had tiny little bumps almost invicible to the eye covering most of it....His derm looked at his face with a magnifying glass to discover his face had light chemical over most of it....Bp works but be very careful and show it respect

Link to comment
Share on other sites

If you have pale sensitive skin,then be very careful not over do the bp,it can be lethal...

I remember a thread (about 18 months back) when a member went to see his Derm after using plentiful amounts of Bp,the chemical burn crept up so slowly that he didnt even notice it,until his derm pointed out that his face had tiny little bumps almost invicible to the eye covering most of it....His derm looked at his face with a magnifying glass to discover his face had light chemical over most of it....Bp works but be very careful and show it respect

Link to comment
Share on other sites

Im thinking of taking an antiinflammitory but Im afraid to take aleve. Isnt Aleve similar to Advil? I cannot take advil. Every single time I take advil I get a stomach upset and I end up on the toilet for hours. What are some other medicines that will help with inflammation and burning?

Nevermind, I just took two benedryl. Hopefully that will help

Link to comment
Share on other sites

You may be using too much BP. You should lower it or give your face a rest until it goes back to normal and start again with a half a finger of BP. I had the same reaction, but it's because some ingredient in the BP made my face burn to the point where I got a few blisters and I was red. I've been using Bp for 5 years btw. I'm using Neutrogena on the Spot now and it's fine.

Link to comment
Share on other sites

I think you should wait a few days and let it heal.

Just gently wash and moisturize until the stinging stops.

The stinging won't go away by applying more BP it seems.

Link to comment
Share on other sites

Molly,

When did all this burning/redness begin? Can you think back?

I would say last week is when it started, but its been progressively getting worse that past three days. I know you are supposed to moisturize after you put the bp but even if I wait like forty five minutes and then use his moisturizer, I find my face still stings. What do you think of me putting the moisturizer on first, and then his bp or do you think I should wait a few days to let my skin heal from the burning

Molly,

Was your face doing this before you started the new moisturizer? Could you be reacting to one of the ingredients in it, or did the redness start before switching to the new moisturizer?

Link to comment
Share on other sites

Weeks 4,5,and 6 were the worst for me and I think I actually skipped a day or two because I became so angry at how red, irritated, flaky, and itchy my skin was. When I started back up, I only used it at nights and I have been fine since. When your face is fully clear, you can probably try taking a day or two out of the regimen (since your skin is not yet addicted to the BP) to let your skin have a break.

I am shocked as to how well this BP works as my acne was moderate and yesterday I didn't even get a chance to wash or moisturize my face except at night and I am still clear, only not irritated! I feel great and I hope with a great deal you will feel that way soon too. Don't fear testing out simplifying your regimen. It might work for you!

BTW I am 2 and a half months in.

Link to comment
Share on other sites

Molly,

When did all this burning/redness begin? Can you think back?

I would say last week is when it started, but its been progressively getting worse that past three days. I know you are supposed to moisturize after you put the bp but even if I wait like forty five minutes and then use his moisturizer, I find my face still stings. What do you think of me putting the moisturizer on first, and then his bp or do you think I should wait a few days to let my skin heal from the burning

Link to comment
Share on other sites

Molly,

When did all this burning/redness begin? Can you think back?

I would say last week is when it started, but its been progressively getting worse that past three days. I know you are supposed to moisturize after you put the bp but even if I wait like forty five minutes and then use his moisturizer, I find my face still stings. What do you think of me putting the moisturizer on first, and then his bp or do you think I should wait a few days to let my skin heal from the burning

Molly,

Was your face doing this before you started the new moisturizer? Could you be reacting to one of the ingredients in it, or did the redness start before switching to the new moisturizer?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×